# SDR SIMA20121212009

- Difficulty date: December 12, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N843AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145680
- Aircraft time: 24,347 hours, 21,310 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION FOUND THE PROXIMITY LIGHT IN GALLEY, ONE WITH ARROWS AND ONE WITH OUT ARROWS TO HAVE BROKEN WIRES.  THE AIRCRAFT WAS REMOVED FROM SERVICE. REMOVED AND REPLACED THE PROXIMITY LIGHT IN GALLEY, ONE WITH ARROWS AND ONE WITH OUT ARROWS IAW EMB 140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
